# SDR EIAA20120326023

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 107,245 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S1356B37
- Part serial: 2911571
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK STAIRWELL LIGHT CREW ESCAPE EXIT SIGN INOP (EMERGENCY LIGHT).  BATTERY IS LOW AT 2.5 VDC.  BATTERY ON ORDER MR H15522.  REMOVED AND REPLACED BATTERY PACK PER 747 MM 33-51-04 OP'S CHECK GOOD.
